Sur les transformées de Fourier radiales
Mémoires de la Société Mathématique de France, no. 28 (1971) , 136 p.
@book{MSMF_1971__28__3_0,
     author = {Gatesoupe, Michel},
     title = {Sur les transform\'ees de {Fourier} radiales},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {28},
     year = {1971},
     doi = {10.24033/msmf.55},
     zbl = {0236.42015},
     mrnumber = {57 #1014},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__28__3_0/}
}
TY  - BOOK
AU  - Gatesoupe, Michel
TI  - Sur les transformées de Fourier radiales
T3  - Mémoires de la Société Mathématique de France
PY  - 1971
DA  - 1971///
IS  - 28
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_1971__28__3_0/
UR  - https://zbmath.org/?q=an%3A0236.42015
UR  - https://www.ams.org/mathscinet-getitem?mr=57 #1014
UR  - https://doi.org/10.24033/msmf.55
DO  - 10.24033/msmf.55
LA  - fr
ID  - MSMF_1971__28__3_0
ER  - 
%0 Book
%A Gatesoupe, Michel
%T Sur les transformées de Fourier radiales
%S Mémoires de la Société Mathématique de France
%D 1971
%N 28
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.55
%R 10.24033/msmf.55
%G fr
%F MSMF_1971__28__3_0
Gatesoupe, Michel. Sur les transformées de Fourier radiales. Mémoires de la Société Mathématique de France, no. 28 (1971), 136 p. doi : 10.24033/msmf.55. http://numdam.org/item/MSMF_1971__28__3_0/

[1] Banach (S.) Théorie des opérateurs linéaires. Varsovie, 1932. | EuDML | JFM | Zbl

[2] Beurling (A.) and Helson (H.) Fourier-Stieltjes transforms with bounded powers Math. Scand. 1, 1953, pp. 120-126. | EuDML | MR | Zbl

[3] Bochner (S.) Summation of multiple Fourier series by spherical means. Trans. Amer. Math. Soc. 40, 1936, pp. 175-207. | JFM | MR | Zbl

[4] Bochner (S.) Theta relations with spherical harmonics. Proc. N.A.S. USA 37, 1951, pp. 804-808. | MR | Zbl

[5] Bochner (S.) Harmonic analysis and the theory of probability, chap. 2.

[6] Cohen (P.J.) On homomorphisms of group algebras. Amer. J. Math. 82, 1960, pp. 213-226. | MR | Zbl

[7] Domar (Y.) Local homomorphisms to L1(Rm) of weighted group algebras on Rn. Math. Publ. Uppsala University.

[8] Gatesoupe (M.) Sur une relation d'équivalence correspondant à une sous-algèbre de restrictions de A(Rn) réduite aux constantes. C.R. Acad. Sc. Paris, 268 1969, pp. 490-491. | MR | Zbl

[9] Gelfand et Chilov Théorie des distributions, t. 1. Dunod.

[10] Grothendieck (A.) Produits tensoriels topologiques et espaces nucléaires. Memoire Amer. Math. Soc. 16, chap. 1, §.2. | Zbl

[11] Guy (D.) Hankel multiplier transformations and weighted p-norms. Trans. Amer. Math. Soc. 97, 1960, pp. 137-189 | MR | Zbl

[12] Hankel (H.) Die Fourierschen Reihen und integralen für Cylinderfunktionen. Math. Ann. 8, 1875, pp. 471-494. | JFM

[13] Hardy, Littlewood, Polya Inequalities. Cambridge, 1934 (théorème 319). | JFM | Zbl

[14] Herz (C.) Transformation de Fourier en plusieurs variables. Publ. Math. Orsay 1965

[15] Herz (C.) On the means inversion of Fourier and Hankel transforms. Proc. N.A.S. USA, 40, 1954, pp. 996-999. | MR | Zbl

[16] Herz (C.) Spectral synthesis for the circle. Ann. Math., 68, 1958, pp. 709-772 | MR | Zbl

[17] Herz (C.) Fourier transforms related to convex sets. Ann. Math., 75, 1962, pp. 82-92. | MR | Zbl

[18] Hicks (N.) Notes on differential geometry. Princeton, Van Nostrand, 1965. | MR | Zbl

[19] Hlawka (E.) Integrale auf konvexen Körper. Monat. Math., 54, 1950, pp. 1-36 | MR | Zbl

[20] Kahane (J.P.) Sur certaines classes de séries de Fourier absolument convergentes. J. Math. pures et appl., 35, 1956, pp. 249-259. | MR | Zbl

[21] Kahane (J.P.) Sur un théorème de Beurling-Pollard. Math. Scand. 21, 1967, pp. 71-79. | MR | Zbl

[22] Kahane (J.P.) Séries de Fourier absolument convergentes. Springer Verlag 1970. | MR | Zbl

[23] Kahane (J.P.) et Katznelson (Y.) Ligne de niveaux et séries de Fourier absolument convergentes. Israël J. of Math. 6, 1968, pp. 346-353. | MR | Zbl

[24] Katznelson (Y.) Sur le calcul symbolique dans quelques algèbres de Banach. Ann. Sc. E.N.S. Paris, 76, 1959, pp. 83-123. | Numdam | MR | Zbl

[25] Koosis (P.) A theorem on the Hilbert transform. Symposium Anal. Harm. Univ. Warwick, 1968.

[26] Leblanc (N.) Calcul symbolique dans certaines algèbres de Banach. Thèse Sc. Math. Paris, 1969

[27] Levy (P.) Sur la convergence absolue des séries de Fourier. Compo. Math. 1, 1934, pp. 1-14. | Numdam | JFM | MR | Zbl

[28] Littman (W.) Fourier transforms surface-carried measures and differentiability of surface averages. Bull. Amer. Math. Soc. 69, 1963, pp. 766-770. | MR | Zbl

[29] Loomis (L.) An introduction to abstract harmonic analysis. Van Nostrand, New-York, 1953. | MR | Zbl

[30] Riesz (M.) Sur les fonctions conjuguées. Math. Z., 27, 1927, pp. 218-244. | JFM

[31] Rudin (W.) Fourier analysis on groups. Interscience, n° 12, 1962, Wiely, pp. 56-57. | MR | Zbl

[32] Schwartz (A. Lee) Local properties of Hankel transforms. Ph. D. 1968, Univ. of Wisconsin.

[33] Schwartz (L.) Sur une propriété de synthèse spectrale dans les groupes non compacts. C.R. Acad. Sci. Paris, 227, 1948, pp. 424-426 | MR | Zbl

[34] Sonine (N.) Recherches sur les fonctions cylindriques et le développement des fonctions continues en séries. Math. Ann. 16, 1880, pp. 1-80. | JFM

[35] Spector (R.) Groupes localement isomorphes et transformation de Fourier avec poids. Ann. Inst. Fourier, 19, 1969, pp. 195-217. | Numdam | MR | Zbl

[36] Stein (E.) Interpolation of linear operators. Trans. Amer. Math. Soc. 83, 1956 pp. 482-492. | MR | Zbl

[37] Stein (E.) Intégrales singulières et fonctions différentiables de plusieurs variables. Chap. III. 5. Publ. Orsay, 1967.

[38] Titchmarsch (E.) Hankel transforms. Proc. London Math. Soc. 45, pp. 458-474. | MR

[39] Varopoulos (N. Th.) Spectral synthesis on spheres. Proc. Cambridge Philos Soc. 62, 1966, pp. 379-387. | MR | Zbl

[40] Watson (G.) Theory of Bessel functions. Réédition Cambridge, 1966.

[41] Wing (G.) On the LP theory of Hankel transforms. Pacific J. Math., 1, 1951, pp. 313-319. | MR | Zbl

[42] Zygmund (A.) Trigonometric series. Cambridge, 1959, 2 vol. | Zbl

Cited by Sources: